# SDR 2A6R2018042004732

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 5,067 hours, 18,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21135421
- Condition: Corroded
- Location: Bs 1294
- Part time: 5,067 hours, 18,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION FROM THE UNDERSIDE OF THE LEFT SIDE OF THE COCKPIT FLOOR BELOW THE LITTER BASE MOUNT, FOUND CORROSION ON THE FRAME AT BS 1294.20.
